# SDR DL757030767

- Difficulty date: August 18, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 49,965 hours, 24,459 cycles
- Engine: Pwa PW2037
- Engine time: 48,744 hours, 24,354 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: PW2037RTC
- Part serial: 716475
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 48,744 hours, 24,354 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL LT ENGINE WAS RUNUP TO 1.12..WHEN THROTTLES  ADVANCED TO TO POWER THE LT ENGINE EPR ROLLED BACK TO 1.06.   FOUND P4.9 LINE LOOSE. TIGHTENED SAME
